# SDR USAA2012070900004

- Difficulty date: June 28, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 PLUS 5 INCHES TO FR70, Y765.  REPLACED FLOORBEAM BETWEEN FR66 PLUS 5 INCHES TO FR70, Y765 IAW A320 SRM 51-72-11 AND AIRBUS DRAWINGS D53472815, D53472092.
